International Journal of Mathematics and Mathematical Sciences (Int J Math Math Sci )

Publisher: University of Central Florida; Calcutta Mathematical Society; East Carolina University, Hindawi Publishing Corporation

Description

IJMMS is a refereed, math journal devoted to publication of original research papers, research notes, and review articles, with emphasis on unsolved problems and open questions in Mathematics and Mathematical Sciences. All areas listed on the cover of Mathematical Reviews, such as Pure and Applied Mathematics, Mathematical Physics, Theoretical Mechanics, Probability and Mathematical Statistics, and Theoretical Biology, are included within the scope of the journal. Discontinued - now Journal of Medical Marketing.

  • Impact factor
    0.00
  • 5-year impact
    0.00
  • Cited half-life
    0.00
  • Immediacy index
    0.00
  • Eigenfactor
    0.00
  • Article influence
    0.00
  • Website
    International Journal of Mathematics and Mathematical Sciences website
  • Other titles
    International journal of mathematics and mathematical sciences (Online), IJMMS
  • ISSN
    0161-1712
  • OCLC
    48653835
  • Material type
    Periodical, Internet resource
  • Document type
    Internet Resource, Journal / Magazine / Newspaper

Publisher details

Hindawi Publishing Corporation

  • Pre-print
    • Author can archive a pre-print version
  • Post-print
    • Author can archive a post-print version
  • Conditions
    • Publisher's version/PDF may be used
    • Creative Commons Attribution License
    • Eligible UK authors may deposit in OpenDepot
    • All titles are open access journals
  • Classification
    ​ green

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: We provide a characterization for vector measure games in pNA_\infty, with vector of nonatomic probability measures, analogous to the one of Tauman for games in pNA, and also provide a necessary and sufficient condition for a particular class of vector measure games to belong to AC_\infty .
    International Journal of Mathematics and Mathematical Sciences 10/2014; 2014(Article ID 849685).
  • International Journal of Mathematics and Mathematical Sciences 06/2014;
  • [Show abstract] [Hide abstract]
    ABSTRACT: Smoking has been associated with several pulmonary and non-pulmonary diseases particularly in HIV-infected individuals. There has been no study to determine the prevalence of smoking among PLWHIVs in southwestern Nigeria. To determine the smoking rate,demographic and socio-economic aspects of smoking among PLWHIVs in southwestern Nigeria . A descriptive cross-sectional study of consecutive 194 PLWHIVs attending the LAUTECH Teaching hospital, Osogbo, between January 2008 and June 2010 was carried out using a questionnaire to obtain demographic, socio-economic information, and smoking history. Current Smokers constituted 5.2% while ex-smokers constituted 11.3%, and both 16.5%. 43.8% of the current and ex-smokers were in the 36-40 years age bracket, while their male, female ratio was 7:1. Their marital status was as follows: married 62.5%, single 18.8%, while separated, divorced, and widowed each constituted 6.3%. 34.4% of the current and ex-smokers had no formal education, 31.3% had primary, 37.5% secondary, and 18.8% tertiary education, while Christians constituted 25% and Muslims 75%. Traders were predominant and constituted 25%. 46.9% of the current and ex-smokers, earn between N10,001 and above N40,000 while 70% of the current smokers also fall within this income bracket. Smoking rate is lower among PLWHIVs in southwestern Nigeria compared to their counterparts from the northeastern part,French-speaking West-African countries, and the technologically advanced countries . PLWHIV smokers have higher income than those in the general population. A larger cohort of PLWHIVs in southwestern Nigeria needs to be studied. Anti-smoking programmes need to be incorporated into HIV care in southwestern Nigeria. Key words: Smoking, PLWHIVs, Nigeria, Demographic, Socio-Economic
    International Journal of Mathematics and Mathematical Sciences 02/2014; 3(1):159-164.
  • [Show abstract] [Hide abstract]
    ABSTRACT: A lattice path enumeration approach is exploited in order to derive a binomial summation formula for the number of paths in the lattice (0, 1, ..., d) with start 0 and n steps. This approach reveals multisection style binomial summation identitities and, particularly, a novel relation- ship between Fibonacci numbers and the Pascal triangle.
    International Journal of Mathematics and Mathematical Sciences 01/2014; 9(4):175 - 186.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We have proven an existence theorem concerning the existence of solutions for a functional evolution inclusion governed by sweeping process with closed convex sets depending on time and state and with a noncompact nonconvex perturbation in Banach spaces. This work extends some recent existence theorems concerning sweeping processes from Hilbert spaces setting to Banach spaces setting. Moreover, it improves some recent existence results for sweeping processes in Banach spaces.
    International Journal of Mathematics and Mathematical Sciences 10/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We introduce the notion of -continuous functions and some other forms of continuity in biminimal structure spaces. Some new characterizations and several fundamental properties of -continuous functions are obtained.
    International Journal of Mathematics and Mathematical Sciences 09/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Recently, in 2013, we proved that certain presentations present the Dunwoody 3 -manifold groups. Since the Dunwoody 3 -manifolds do not have a unique Heegaard diagram, we cannot determine a unique group presentation for the Dunwoody 3 -manifolds. It is well known that every ( 1 , 1 ) -knots in a lens space can be represented by the set π’Ÿ of the 4-tuples ( π‘Ž , 𝑏 , 𝑐 , π‘Ÿ ) (Cattabriga and Mulazzani (2004); S. H. Kim and Y. Kim (2012, 2013)). In particular, to determine a unique Heegaard diagram of the Dunwoody 3 -manifolds, we proved the fact that the certain subset of π’Ÿ representing all 2 -bridge knots of ( 1 , 1 ) -knots is determined completely by using the dual and mirror ( 1 , 1 ) -decompositions (S. H. Kim and Y. Kim (2011)). In this paper, we show how to obtain the dual and mirror images of all elements in π’Ÿ as the generalization of some results by Grasselli and Mulazzani (2001); S. H. Kim and Y. Kim (2011).
    International Journal of Mathematics and Mathematical Sciences 09/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Using the Fano inequality for the generalized -norm entropy and Bayess probability of error, a generalized random-cipher result is proved by taking into account the generalized -norm entropy of type .
    International Journal of Mathematics and Mathematical Sciences 08/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: A new collocation method based on the Fibonacci polynomials is introduced for the approximate solution of high order-linear Fredholm integro-differential-difference equations with the mixed conditions. The proposed method is analyzed to show the convergence of the method. Some further numerical experiments are carried out to demonstrate the method.
    International Journal of Mathematics and Mathematical Sciences 08/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: In the present work, a new method for constructing differential bases is presented. The bases constructed by this method allow us to distinguish symmetric spaces with different behaviour of fundamental functions at zero, as in the case of Hayes and Stokolos, and even allow us to distinguish Lorentz and Marzinkiewicz spaces or Lebesgue and Marzinkiewicz spaces whose fundamental functions are the same.
    International Journal of Mathematics and Mathematical Sciences 08/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let be a completely regular topological space. An intermediate ring is a ring of continuous functions satisfying . In Redlin and Watson (1987) and in Panman et al. (2012), correspondences and are defined between ideals in and -filters on , and it is shown that these extend the well-known correspondences studied separately for and , respectively, to any intermediate ring. Moreover, the inverse map sets up a one-one correspondence between the maximal ideals of and the -ultrafilters on . In this paper, we define a function that, in the case that is a -ring, describes in terms of extensions of functions to realcompactifications of . For such rings, we show that maps -filters to ideals. We also give a characterization of the maximal ideals in that generalize the Gelfand-Kolmogorov theorem from to .
    International Journal of Mathematics and Mathematical Sciences 07/2013; 2013.
  • [Show abstract] [Hide abstract]
    ABSTRACT: From the text: The theory of means has applications in so many other diverse fields. Quoting from the preface of the aforementioned book of P. S. Bullen, these include electrostatics, heat conduction, chemistry, and even medicine. This issue contains several papers that pertain to some of the the aforementioned subjects.
    International Journal of Mathematics and Mathematical Sciences 07/2013; 2013.